# SDR P9RA20040053

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 1816
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIAMI MAINTENANCE, DURING EMERGENCY LIGHT TEST, FOUND LEFT AFT LIGHT INOPERATIVE.  REPLACED BOTH BATTERY PACK AND CHARGER UNIT IAW MM.  BATTERY OFF PN 20131A SERIAL NUMBER OFF 70171.
